Dynamical systems

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Research › Journal article
  2. Published
  3. Published

    The Geometry of the Scroll Compressor. / Gravesen, Jens; Henriksen, Christian.

    In: S I A M Review, Vol. 43, No. 1, 2001, p. 113-126.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  4. Published

    Distance of Sample Measurement Points to Prototype Catalog Curve. / Hjorth, Poul G.; Karamehmedovic, Mirza; Perram, John; Piche, Robert; Kraeatzschmar, Michael.

    In: Journal of Physics - Conference Series, Vol. 52, No. 1, 2006, p. 27-35.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  5. Published
  6. Published

    Conditions revisited for asymptotic stability of pervasive damped linear systems. / Kliem, Wolfhard; Mailybaev, Alexei A.; Pommer, Christian.

    In: Journal of Sound and Vibration, Vol. 298, 2006, p. 471-477.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  7. Published

    INTERACTING MANY-PARTICLE SYSTEMS OF DIFFERENT PARTICLE TYPES CONVERGE TO A SORTED STATE. / Kokkendorff, Simon Lyngby; Starke, Jens; Hummel, N.

    In: S I A M Journal on Applied Mathematics, Vol. 70, No. 7, 2010, p. 2534-2555.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  8. Published

    Numerical modelling of elastic space tethers. / Kristiansen, Kristian Uldall; Palmer, P. L.; Roberts, R. M.

    In: Celestial Mechanics and Dynamical Astronomy, Vol. 113, No. 2, 2012, p. 235-254.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    The Persistence of a Slow Manifold with Bifurcation. / Kristiansen, Kristian Uldall; Palmer, P.; Robert, M.

    In: S I A M Journal on Applied Dynamical Systems, Vol. 11, No. 2, 2012, p. 661-683.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  10. Published

    The two-body problem of a pseudo-rigid body and a rigid sphere. / Kristiansen, Kristian Uldall; Vereshchagin, M.; Gózdziewski, K.; Palmer, P.L.; Roberts, R.M.

    In: Celestial Mechanics and Dynamical Astronomy, Vol. 112, 2012, p. 169-190.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    Nonlocal description of X waves in quadratic nonlinear materials. / Larsen, Peter Ulrik Vingaard; Sørensen, Mads Peter; Bang, Ole; Krolikowski, W. Z.; Trillo, S.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 73, No. 3, 2006, p. 036614.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

Previous 1 2 3 4 5 6 7 8 ...19 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word